MathSciNet Relay Station
MathSciNet bibliographic data
MR154361 62.25
Linnik, Ju. V. Linear forms and statistical criteria. II. 1962 Selected Transl. Math. Statist. and Prob., Vol. 3 pp. 41–90 Amer. Math. Soc., Providence, R.I.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement